Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 1, Pages 53-61
http://dx.doi.org/10.1155/S1085337501000495

Coercive solvability of the nonlocal boundary value problem for parabolic differential equations

1Department of Mathematics, Fatih University, Istanbul, Turkey
2International Turkmen-Turkish University, Ashgabat, Turkmenistan
3Department of AppliedMathematics, Turkmen State University, Ashgabat, Turkmenistan
4Institute of Mathematics, Hebrew University, Jerusalem, Israel

Received 26 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53-61, 2001. https://doi.org/10.1155/S1085337501000495.